# SDR FDEA201806031382

- Difficulty date: June 3, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 82,287 hours, 18,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT WILL NOT TEST. RECYCLED THE EMERGENCY LIGHT TEST SWITCH AS PER SMP AND DID EMERGENCY LIGHT TEST AS PER AMM 33-50-00-5 SEVERAL TIMES. EMERGENCY LIGHT TEST PASSED. NIL FAULT NOTED. A/C OK FOR SERVICE.
